# SDR SWAA2022022420361

- Difficulty date: October 15, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT NUTPLATE HOLE STA 344-360 BL0 / REMOVED AND REPLACED INTERCOSTAL AT STA 344-360 BL0 IAW SRM 51-40-02.
